Commun. Comput. Phys., 1 (2006), pp. 1076-1095.


Approximate Boundary Conditions for Patch Antennas Mounted on Thin Dielectric Layers

Habib Ammari 1*, Hyeonbae Kang 2, Eunjoo Kim 1

1 Centre de Mathematiques Appliquees, CNRS UMR 7641 and Ecole Polytechnique, 91128 Palaiseau Cedex, France.
2 Department of Mathematical Sciences and RIM, Seoul National University, Seoul 151-747, Korea.

Received 11 March 2006; Accepted (in revised version) 8 May 2006

Abstract

In this paper we discuss scattering problems inherent in curved microstrip structures mounted on thin dielectric structures. We provide approximate boundary conditions for such structures in the framework of integral equations.


Notice: Undefined variable: ams in /var/www/html/issue/abstract/readabs.php on line 163

Notice: Undefined variable: pac in /var/www/html/issue/abstract/readabs.php on line 164
Key words: Approximate boundary conditions; boundary integral method; thin dielectric layer; patch antenna.


Notice: Undefined variable: email in /var/www/html/issue/abstract/readabs.php on line 168
Correspondence to: Habib Ammari , Centre de Mathematiques Appliquees, CNRS UMR 7641 and Ecole Polytechnique, 91128 Palaiseau Cedex, France. Email: ammari@cmapx.polytechnique.fr
 

The Global Science Journal